首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:On the largest component of subcritical random hyperbolic graphs
  • 本地全文:下载
  • 作者:Roland Diel ; Dieter Mitsche
  • 期刊名称:Electronic Communications in Probability
  • 印刷版ISSN:1083-589X
  • 出版年度:2021
  • 卷号:26
  • 页码:1-14
  • DOI:10.1214/21-ECP380
  • 语种:English
  • 出版社:Electronic Communications in Probability
  • 摘要:We consider the random hyperbolic graph model introduced by [KPK+10] and then formalized by [GPP12]. We show that, in the subcritical case α>1, the size of the largest component is asymptotically almost surely n1∕(2α)+o(1), thus strengthening a result of [BFM15] which gave only an upper bound of n1∕α+o(1).
  • 关键词:05C80; 05C82; 60D05; geometric probability; graph theory; Random hyperbolic graphs
国家哲学社会科学文献中心版权所有